Publication
Title
Improving the performance of random coefficients demand models : the role of optimal instruments
Author
Abstract
Language
English
Source (journal)
Journal of econometrics. - Amsterdam
Publication
Amsterdam : 2014
ISSN
0304-4076
Volume/pages
179:1(2014), p. 83-98
ISI
000331505100006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 28.02.2014
Last edited 26.10.2018
To cite this reference